# SDR SWIA202512090702

- Difficulty date: July 2, 2025
- Submitted: December 9, 2025
- Operation: Air carrier
- Aircraft: N558GJ
- Make and model: Cndair CL6002C11
- Aircraft serial: 10101
- Aircraft time: 44,635 hours, 34,074 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Hinge Fitting
- Condition: Gouged
- Location: Zone 500 Flap
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT OTBD FLAP, MID. HINGE AFT FLAP ATTACH FITTING, INBD LUG GOUGED.  REMOVED DAMAGE FROM LT OTBD FLAP MID HINGE FLAP ATTACH FITTING IAW SRM 51-12-00-001-001-A01. PERFORMED HFEC OF LT OTBD FLAP ATTACH FITTING INBD LUG REWORKED AREA IAW PART 1 51-20-006-250-A01 WITH NO INDICATIONS NOTED AT THIS TIME.  MECHANICAL MEASUREMENTS FOR WS 220.00 HINGE FITTING ORIGINAL MATERIAL THICKNESS: 0.250" MRT: 0.168" MAX MATERIAL REMOVED 0.082" NO DAMAGE LIMITS GIVEN. REPAIRED LT OTBD MID HINGE AFT FALP ATTACH FITTING IAW REO 670-57-53-417, REV -.
